# SDR CALA9801306

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LAV FLOORBEAM AT STA 344, RBL 24 CORRODED.  THE CORRODED AREA OF FLOORBEAM WAS REMOVED, A NEW FLOORBEAM SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-30-2.
